# SDR SWIA972242

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 140 hours, 117 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLAPS WERE SET TO 20 DEGREES AND EICAS INDICATION IS 18 DEGREES. ADJUSTED LEFT AND RIGHT FLAP INDICATION POTENTIOMETERS PER CRJ MM 27-55-01. RAN FLAPS EICAS INDICATIONS NORMAL. FECU INDICATION OPS CHECKS GOOD.
